# SDR USAA2011042191565

- Difficulty date: April 4, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 421,340 hours, 15,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53113322201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 CHECK - CRACKED WEB BETWEEN FR 10 TO 11, BL -Y765.  REPLACED WEB BETWEEN FR 10 TO 11, BL -Y765 IAW A320 SRM 51-72-11 DRAWING D53113219.
